# SDR DALA2021062303396

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345 Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FLOOR SUPPORT (UPPER AND LWR SIDES) AT PASSENGER COMPARTMENT, STA. 345, LBL 36. CORRECTIVE ACTION: SUMMARY OF NRC 00429: FLOOR SUPPORT STA. 345, LBL 36 WAS REAIRED B757-200 SRM. (1847477)
